For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 4, 2020, Pages 1708-1719                                                                DOI:10.11948/20200139
Exact peakon solutions given by the generalized hyperbolic functions for some nonlinear wave equations
Jibin Li,Maoan Han
Keywords:Peakon, traveling wave solution, Arai q-deformed hyperbolic function, multicomponent Korteweg-de Vries equation with dispersion, nonlinear Schrodinger equation, rotation-two-component Camassa-Holm system.
Abstract:
      In 1993, Camassa and Holm drived a shallow water equation and found that this equation has a peakon solution with the form $\phi(\xi)=ce^{-|\xi|}$. In this paper, we show that three nonlinear wave systems have peakon solutions which needs to be represented as generalized hyperbolic functions. For the existence of these solutions, some constraint parameter conditions are derived.
PDF      Download reader